Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
This article is available for purchase or by subscription. See below.
Tits rigidity of $\mathrm{CAT}(0)$ group boundaries

Khek Lun Harold Chao and Eric Swenson

Algebraic & Geometric Topology 15 (2015) 429–444
Abstract

We define Tits rigidity for visual boundaries of CAT(0) groups, and prove that the join of two Cantor sets and its suspension are Tits rigid.

PDF Access Denied

Warning: We have not been able to recognize your IP address 54.159.44.54 as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
CAT(0)
Mathematical Subject Classification 2010
Primary: 53C23
Secondary: 20F67, 51F99
References
Publication
Received: 13 March 2014
Revised: 17 July 2014
Accepted: 19 August 2014
Published: 23 March 2015
Authors
Khek Lun Harold Chao
Mathematical Sciences Center
Tsinghua University
Beijing 100084
China
Eric Swenson
Mathematics Department
Brigham Young University
Provo, UT 84602
USA